RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 25, Issue 2, Pages 322–332 (Mi adm663)  

RESEARCH ARTICLE

Automorphisms of the endomorphism semigroup of a free abelian diband

Yurii V. Zhuchok

Luhansk Taras Shevchenko National University, Gogol square 1, Starobilsk, Ukraine, 92703

Abstract: We determine all isomorphisms between the endomorphism semigroups of free abelian dibands and prove that all automorphisms of the endomorphism semigroup of a free abelian diband are inner.

Keywords: dimonoid, free abelian diband, endomorphism semigroup, automorphism.

Funding Agency Grant Number
State Fund for Fundamental Researches (Ukraine) F83/43909
The publication is based on the research provided by the grant support of the State Fund For Fundamental Research (project F83/43909).


Full text: PDF file (346 kB)
References: PDF file   HTML file
MSC: 08B20, 17A30, 08A30, 08A35
Received: 19.06.2018
Revised: 30.06.2018
Language:

Citation: Yurii V. Zhuchok, “Automorphisms of the endomorphism semigroup of a free abelian diband”, Algebra Discrete Math., 25:2 (2018), 322–332

Citation in format AMSBIB
\Bibitem{Zhu18}
\by Yurii~V.~Zhuchok
\paper Automorphisms of the endomorphism semigroup of a free abelian diband
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 2
\pages 322--332
\mathnet{http://mi.mathnet.ru/adm663}


Linking options:
  • http://mi.mathnet.ru/eng/adm663
  • http://mi.mathnet.ru/eng/adm/v25/i2/p322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:22
    Full text:12
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020